Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 7, 2024, 8:53 PM CDT for Clark County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2024, 8:53 PM CDT (01:53 UTC)
- Expired
- Jul 7, 2024, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, WI
The radar
The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:03 PM CDT | FLASH FLOOD | 4 Nw Greenwood, WI | Water flowing over County Road O west and north of Greenwood. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
348
WGUS53 KARX 080153
FFWARX
WIC019-080445-
/O.NEW.KARX.FF.W.0011.240708T0153Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
853 PM CDT Sun Jul 7 2024
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
West Central Clark County in central Wisconsin...
* Until 1145 PM CDT.
* At 853 PM CDT, doppler radar and broadcast media indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4.5 inches of rain have fallen. Additional rainfall amounts
of 1 to 2 inches are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and broadcast media.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road,
Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
4471 9092 4479 9092 4482 9083 4485 9070
4486 9060 4485 9055 4483 9052 4482 9050
4481 9049 4477 9050
FLASH FLOOD...RADAR INDICATED
$$
Ferguson3 follow-up statements
231
WGUS73 KARX 080245
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
945 PM CDT Sun Jul 7 2024
WIC019-080445-
/O.CON.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
945 PM CDT Sun Jul 7 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR WEST CENTRAL CLARK COUNTY...
At 945 PM CDT, doppler radar and public reports indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4.5 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road,
Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
4471 9092 4479 9092 4482 9083 4485 9070
4486 9060 4485 9055 4483 9052 4482 9050
4481 9049 4477 9050
FLASH FLOOD...RADAR INDICATED
$$
Ferguson658
WGUS73 KARX 080306
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
1006 PM CDT Sun Jul 7 2024
WIC019-080445-
/O.CON.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
1006 PM CDT Sun Jul 7 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR WEST CENTRAL CLARK COUNTY...
At 1006 PM CDT, local law enforcement dispatch reported that water
was flowing over County Highway O west and north of Greenwood.
Between 2 and 4.5 inches of rain have fallen. Additional rainfall
amounts up to 0.5 inches are possible in the warned area. Flash
flooding is occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Greenwood, Willard, Mead Lake, Sterling Avenue And Starks Road,
Seven Sister Mounds, Rock Dam Lake and County K And Capital Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
4471 9092 4479 9092 4482 9083 4485 9070
4486 9060 4485 9055 4483 9052 4482 9050
4481 9049 4477 9050
FLASH FLOOD...OBSERVED
$$
Ferguson755
WGUS73 KARX 080443
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
1143 PM CDT Sun Jul 7 2024
WIC019-080453-
/O.EXP.KARX.FF.W.0011.000000T0000Z-240708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
1143 PM CDT Sun Jul 7 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT THIS EVENING FOR
WEST CENTRAL CLARK COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4474 9055 4474 9060 4473 9069 4472 9080
4471 9092 4479 9092 4482 9083 4485 9070
4486 9060 4485 9055 4483 9052 4482 9050
4481 9049 4477 9050
$$
RieckWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:52 PM CDT, 2 hours 1 minute earlier. Its key messages:
- Isolated to scattered showers/storms are possible over the next few days, with rain chances gradually lessening for mid/late week. Most hours will be dry, though, and the risk for organized heavy rain/severe weather is low.
- Near to below average temperatures early this week will trend upward by next weekend.
- Minor to moderate flooding continues along the Mississippi River, but river levels will be falling gradually over the coming week.
Area forecast discussion, Jul 7, 6:52 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service La Crosse WI 652 PM CDT Sun Jul 7 2024 .KEY MESSAGES... - Isolated to scattered showers/storms are possible over the next few days, with rain chances gradually lessening for mid/late week. Most hours will be dry, though, and the risk for organized heavy rain/severe weather is low. - Near to below average temperatures early this week will trend upward by next weekend. - Minor to moderate flooding continues along the Mississippi River, but river levels will be falling gradually over the coming week. && .DISCUSSION... Issued at 155 PM CDT Sun Jul 7 2024 This Evening - Wednesday: GOES water vapor channel and RAP 500 mb heights show a broad trough extending from the northern Rockies into the western Great Lakes early this afternoon, with several embedded vorticity maxima noted across the Dakotas into Minnesota. Surface analysis early this afternoon showed a diffuse boundary across western IA/MN. SPC mesoanalysis indicated pockets of 1000 J/kg MLCAPE along with 20-25 kts of effective shear as of 2 pm. Within minimal inhibition, isolated to scattered showers/storms are possible this afternoon into tonight, although lift to help generate organized storms this afternoon is nebulous. There is a slightly stronger synoptic lift signal overnight from northeast Iowa into central Wisconsin ahead of the trough axis. Any storms should be subsevere, although gusty winds/small hail cannot be ruled out. Although rain amounts overall will be light spatially, localized amounts of 1 to 2" could occur with slow moving storms. With light boundary layer flow, patchy fog could develop early Monday, but confidence is low given uncertainty in cloud/precip coverage. Additional isolated to scattered storms are possible Monday afternoon with diurnal destabilization beneath the mid-level cold pool/trough. Low, mainly diurnal shower/storm chances continue into mid-week within the broadly cyclonic flow. However, severe storm potential should be low as both shear/instability are fairly marginal. Will have to monitor the remnants of Beryl, as guidance lifts this system northeastward by mid-week towards the Great Lakes trough. Current multi-model global ensemble forecasts suggest the bulk of the rainfall will skirt south across the Mid-Mississippi Valley into the Great Lakes/Ohio Valley with less than a 10% chance for at least 1/2 an inch of rain across far southwest Wisconsin on Wednesday. Temps through mid-week will generally be near to below average. Thursday - Sunday: Mid-level heights will begin to build late this week into the coming weekend as the broad troughing across the Upper MS Valley loses its influence. As this occurs, there is little signal for meaningful rainfall late this coming work week. By next weekend, increasing quasi-zonal to northwest mid-level flow may develop across the Upper Midwest along the periphery of the strong ridge centered over the Rockies. Any embedded shortwaves interacting with the moist, unstable environment could result in showers/storms, but predictability in these details is very low at this time. Otherwise, the pattern favors rebounding temps back above average heading into the weekend, although spread in the model suite also increases, especially heading northward, likely due to uncertainty in the amplitude/orientation of the flow and timing of shortwave troughs/convection. However, some locations could be back up near 90 by later in the week or next weekend. NBM probabilities for 90F temps increase to 20 to 60% across parts of northeast Iowa, southwest into central Wisconsin and the immediate Mississippi River Valley by next Sunday. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 643 PM CDT Sun Jul 7 2024 A line of storms extends from southwestern Houston County in far southeast Minnesota to southwestern Chickasaw County in northeast Iowa. Have been optimistic with VCTS at KLSE till 0200Z with more northeastern storm, may need to be quickened however. Atmosphere is conducive for storm continuing. Difficulty will be strength, i.e., thunder vs. shower. Broad shield of showers extends to the northwest of this main line, soon affecting other TAF site of KRST. Otherwise, question becomes lowering visibilities with fog overnight into the early morning hours. Have lowered visibilities to MVFR with limited window of saturation and light winds expected but will be subsequent detail to monitor in coming TAF (08.06Z). May need to lower flight rules further for fog depending on storm exit. && .HYDROLOGY... Issued at 347 AM CDT Sun Jul 7 2024 The Mississippi River is noting falling river levels from north of Brownsville, MN with Lake City, MN falling below flood stage. Locations near crest from Brownsville, MN on south to Guttenberg, IA. River stages are expected to fall into this week from northeast Iowa and southwestern Wisconsin on northward along the Mississippi River. Generally lighter rainfall amounts of up to around 0.5" from now through Tuesday are expected, with locally higher amounts possible with any storms that pass over. May have to watch the remnants of Tropical Storm Beryl for more substantial rainfall across southwestern WI/northeast IA for Tuesday night and Wednesday. However, the probabilities for heavier rainfall with this system remain low as guidance keeps much of the heavier rainfall farther south and east of the local area. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...JM AVIATION...JAR HYDROLOGY...Naylor
Hazardous weather outlook, Jul 7, 12:19 PM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1219 PM CDT Sun Jul 7 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-082130- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 1219 PM CDT Sun Jul 7 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Isolated to scattered storms are possible this afternoon into tonight. Lightning will be the main hazard, although gusty winds or small hail could also occur with a few storms. Flooding will continue along the Mississippi River. Please see the latest flood statements for additional details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated to scattered storms remain possible at least through mid week. The probability of organized severe storms is low. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. nofwd
In the hours before
Special weather statement, Jul 7, 6:43 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
643 PM CDT Sun Jul 7 2024
MNZ096-080015-
Houston MN-
643 PM CDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT HOUSTON COUNTY THROUGH 715 PM
CDT...
At 643 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Grove, or 11 miles southwest of Caledonia, moving northeast at
25 mph.
HAZARD...Wind gusts up to 30 mph and up to nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Caledonia, Spring Grove, Wilmington, Reno, Sheldon, Black Hammer,
Riceford, Newhouse, Dun Romin Park Campground, Beaver Creek Valley
State Park, Willington Grove, and Freeburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4381 9150 4360 9127 4350 9157 4350 9173
4360 9173
TIME...MOT...LOC 2343Z 229DEG 20KT 4354 9168
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
FergusonSpecial weather statement, Jul 7, 7:11 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service La Crosse WI
711 PM CDT Sun Jul 7 2024
MNZ096-080045-
Houston MN-
711 PM CDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HOUSTON COUNTY THROUGH
745 PM CDT...
At 711 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caledonia, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Hokah around 725 PM CDT.
Brownsville around 730 PM CDT.
Other locations in the path of this storm include La Crescent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4364 9161 4385 9140 4385 9129 4379 9126
4378 9124 4372 9126 4371 9127 4366 9127
4355 9149
TIME...MOT...LOC 0011Z 228DEG 21KT 4365 9149
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JARSpecial weather statement, Jul 7, 7:19 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
719 PM CDT Sun Jul 7 2024
MNZ088-096-080100-
Winona MN-Houston MN-
719 PM CDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL WINONA AND
NORTHWESTERN HOUSTON COUNTIES THROUGH 800 PM CDT...
At 719 PM CDT, Doppler radar was tracking a strong thunderstorm near
Houston, or 12 miles northwest of Caledonia, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Houston around 725 PM CDT.
Other locations impacted by this storm include Ridgeway, County 9 And
Sather Valley Road, Perkins, Money Creek, and New Hartford.
This includes Interstate 90 in Minnesota between mile markers 259 and
261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4393 9159 4385 9139 4369 9173 4381 9173
TIME...MOT...LOC 0019Z 228DEG 21KT 4376 9167
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JARLocal storm report, Jul 7, 7:27 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
727 PM CDT Sun Jul 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM Hail Caledonia 43.63N 91.50W
07/07/2024 E0.70 Inch Houston MN Public
Report sent via social media.
&&
APFSpecial weather statement, Jul 7, 7:52 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service La Crosse WI
752 PM CDT Sun Jul 7 2024
MNZ088-096-WIZ041-080115-
Winona MN-Houston MN-La Crosse WI-
752 PM CDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WINONA...NORTH
CENTRAL HOUSTON AND WEST CENTRAL LA CROSSE COUNTIES THROUGH 815 PM
CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dakota, or near La Crescent, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
La Crosse, La Crescent, Dakota, Brice Prairie, and French Island
around 755 PM CDT.
Onalaska, Holmen, and La Crosse Airport around 800 PM CDT.
This includes the following highways...
Interstate 90 in Minnesota between mile markers 267 and 276.
Interstate 90 in Wisconsin between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4400 9129 4386 9114 4378 9144 4388 9153
TIME...MOT...LOC 0052Z 236DEG 20KT 4387 9138
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JARSpecial weather statement, Jul 7, 7:53 PM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
753 PM CDT Sun Jul 7 2024
WIZ029-080130-
Clark WI-
753 PM CDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLARK COUNTY THROUGH 830
PM CDT...
At 753 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Greenwood, or 13 miles northwest of Neillsville,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and up to nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Loyal, Greenwood, Willard, Hog Corners, Mead Lake, Tioga, Christie,
Seven Sister Mounds, Globe, and Rock Dam Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4464 9092 4480 9092 4487 9047 4460 9046
TIME...MOT...LOC 0053Z 267DEG 21KT 4471 9075
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FergusonThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:52 PM CDT | Special Weather Statement | ARX | La Crosse | 23 min |
| Jul 7, 7:53 PM CDT | Special Weather Statement | ARX | Clark | 37 min |
| Jul 7, 8:17 PM CDT | Areal Flood Advisory | ARX | Clark | 36 min |
| Jul 8, 12:23 PM CDT | Special Weather Statement | ARX | Adams | 37 min |
| Jul 8, 2:40 PM CDT | Special Weather Statement | ARX | Taylor | 65 min |
| Jul 8, 5:50 PM CDT | Special Weather Statement | ARX | Clark | 25 min |
| Jul 8, 6:15 PM CDT | Special Weather Statement | ARX | Clark | 30 min |
| Jul 8, 6:25 PM CDT | Special Weather Statement | ARX | Clark | 35 min |
| Jul 8, 6:44 PM CDT | Special Weather Statement | ARX | Jackson | 31 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.